# SDR DALA2022121508139

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,009 hours, 25,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO WINDOW ARCING.   REMOVED AND INSTALLED RT WINDOW 1 IAW AMM 56-11, OPS TESTED GOOD.
